Announcement

Collapse
No announcement yet.

could a z pac make you flare?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • ginaaa22
    replied
    when i take a z pac i do flare only because i get yeast infections which makes my VV and IC worse.. Have you been checked for one? Antibiotics kill all bacteria--the good and bad so yeast can thrive in those conditions.

    Leave a comment:


  • Mothergoose
    replied
    I have taken a z pack twice this winter and my bladder was fine, but at the time my bladder was the best it has been in a long time, so maybe if it was in worse shape it may have bothered my bladder I don't know.

    MG

    Leave a comment:


  • greeneyes
    replied
    I just got over bronchitis, took z pak, cough meds and a steroid shot, I was thinking it was the cough meds that made me hurt maybe it was the antibiotic???

    Leave a comment:


  • just1ofamillion
    started a topic could a z pac make you flare?

    could a z pac make you flare?

    I recently was ill (sore throat, cough, etc) and was prescribed Nasonex, a steroid shot, and a zpac (concentrated antibiotics) and went into a flare the day after starting the z pac. Anyone else had this problem??
Working...
X